|swollen lymph nodes
Jan 28, 2007
My husband was taking truvada and sustiva and doing very well. His doctor took him off and he stated taking atripla. When he stated the first meds the swollen nodes stated to get smaller, now that he is on atripla they have gotten big again. He considering having them removed, do you think that will be safe.
Response from Dr. Frascino
Having swollen lymph nodes removed is not a good idea! I suggest your husband work with his HIV specialist to determine why the nodes have again become swollen. Does he have an intercurrent opportunistic infection or malignancy? Is his HIV disease flaring because he's become resistant to one or more components of his Atripla? The cause of the swelling needs to be determined as a next step.
Good luck to both you and your husband.
- Itchy Red Spots After Vaginal Sex Sign Of HIV AIDS
- White Discharge After Anal Sex With Condom Does It Mean I Have HIV
- Can You Get Trichomoniasis Without Have Sex?
- Is Clindamycin Used To Treat Some Sexually Transmitted Disease?
- Can You Get Hiv From Someone Undetectable?
- Does Pep Work To Prevent Hiv Infection?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.